MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) STYLE 133PLUS MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) STYLE 133PLUS MV TISSUE EXPANDER; EXPANDER, SKIN, INFLATABLE
Catalog Number 133P-MV-14
Medical Device Problem Code Material Perforation (2205)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Device labeling: extreme care should be taken to avoid needle puncture or other damage to the tissue expander or the injection site during the expansion process.
 
Event or Problem Description
Healthcare professional reported a tissue expander that was found to be pierced upon implant surgery.
 
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: white particles in shell, no openings were found.A leak test was performed which did not identify openings on the device.Microscopic analysis was performed which did not identify any additional observations.Based on the device analysis the final assessment is: no issues found related with the manufacturing process.No openings were found on the device and found no possible damage on valve, for this reason lab could not confirm the complaint (broken device).Intact and functional.
 
Event or Problem Description
Additionally health professional reported "the implant was pierced and therefore not used at all - seen during unpacking.Surgery was completed with a back-up device, and the device did not come into contact with the patient.".

Brand Name
STYLE 133PLUS MV TISSUE EXPANDER
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key6831068
Report Number9617229-2017-02215
Device Sequence Number11163052
Product Code LCJ
UDI-Device Identifier10888628010062
UDI-Public(01)10888628010062(10)3030382(11)170315(17)220215
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K143354
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/04/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2022
Device Catalogue Number133P-MV-14
Device Lot Number3030382
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2017
Initial Date Received by Manufacturer 08/03/2017
Supplement Date Received by Manufacturer11/13/2017
Initial Report FDA Received Date08/30/2017
Supplement Report FDA Received Date12/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age57 YR